# SDR T17A2018090434047

- Difficulty date: September 3, 2018
- Submitted: October 31, 2018
- Operation: Air carrier
- Aircraft: N449TM
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK573
- Aircraft time: 6,970 hours, 5,254 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW CYCLED GEAR DOWN TWICE, NOSE GEAR LIGHT (GREEN) WOULD NOT ILLUMINATE. USED THE EMERGENCY NITROGEN GEAR EXTENSION PROCEDURE. LANDED NORMALLY. TROUBLESHOT, FOUND BOTH NOSE GEAR INDICATOR BULBS INOP. INSTALLED 2 NEW BULBS P/N: 327LSV, FROM AIRCRAFT SPARE LAMP KIT, WITH REF TO AMM 33-11-00. PERFORMED EMERGENCY DOOR/CLOSE SYSTEM BLEEDING BY PERFORMING 10 FAULT FREE GEAR SWINGS FOR OPERATIONAL CHECKS, AND TO PURGE NITROGEN FROM SYSTEM, WITH REF TO AMM 32-30-00 AND 32-00-00. PROPERLY SERVICED GEAR NITROGEN BOTTLE, PER AMM 12-10-00. NO FURTHER DEFECTS NOTED.
